# SDR SWIA201332693

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 42,245 hours, 57,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN ROW 9 ON THE LEFT SIDE DOES NOT ILLUMINATE.  (FLT 5315)  REPAIRED BROKEN WIRES FOR WHITE EMERGENCY FLOOR LIGHT AT ROW 9, IAW WDM.
